JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 151
On an Inequality of Ostrowski type

    Authors: Josip E. Pecaric, Sime Ungar,  
    Keywords: Ostrowski's inequality, $p$-norm.  
    Date Received: 22/08/06  
    Date Accepted: 28/08/06  
    Subject Codes:

26D15, 26D10.

    Editors: Wing-Sum Cheung,  

We prove an inequality of Ostrowski type for $p$-norm, generalizing a result of Dragomir [1].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login